# SDR UIEA200800113

- Difficulty date: April 7, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 82,718 hours, 16,483 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD SPOILER UPPER SURFACE HAS DELAMINATION WBL 235.150.  REMOVED NR 7 GROUND SPOILER IAW MM 27-62-01.  REPAIRED DELAMINATION IAW SRM 51-40-20.  INSTALLED SPOILER AND OPS CHECKED OKAY PER 27-62-01.
